Information

Dear user, the application need JavaScript support. Please enable JavaScript in your browser.

You are browsing as a GUEST
Title of the item:

On the Asymptotic Behavior of Rotationally Symmetrical Harmonic Maps

Title :
On the Asymptotic Behavior of Rotationally Symmetrical Harmonic Maps
Authors :
Ratto, A.
Rigoli, M.
Show more
Source :
Journal of Differential Equations; January 1993, Vol. 101 Issue: 1 p15-27, 13p
Periodical
We study a second order ordinary differential equation which is the Euler-Lagrange equation of the energy functional for maps with prescribed rotational symmetry. We obtain Liouville's type theorems for symmetric harmonic maps into ellipsoids, Euclidean and Hyperbolic spaces, and existence results as well.Copyright 1993, 1999 Academic Press

We use cookies to help identify your computer so we can tailor your user experience, track shopping basket contents and remember where you are in the order process.